# SDR DALA2019101405888

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Wire
- Condition: Broken
- Location: Locking Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRES ON LOCKING CABLE AT TAIL CONE EMERGENCY RELEASE SYSTEM STA Y=1225 CANT. CABLE AT TAIL CONE EMERGENCY RELEASE SYSTEM STA Y=1225 WAS REPLACED PER B717-200 AMM 20-00-02 AND WAS ADJUSTED PER B717-200 AMM 53-52-01-830-802.
